# SDR ABXA9600150

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114194
- Condition: Cracked
- Location: Fs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A REPAIR ON THE RIGHT AFT FUSELAGE SKIN AT FS 935 AND LONGERON 15R HAD CRACKED.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-12916-MR.
